# SDR EIA2007165

- Difficulty date: September 17, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380-400 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 390 STR 44R SKIN IS CRACKED AT FASTENER HOLE.  REPAIRED EXTERNAL FUSELAGE AT STA 390 STR 44R PER ECRA NR 486-53-061-2 PART 1.
